Dynamical behavior of HIV-1 epidemic model with time dependent delay

Nigar Ali, Gul Zaman, M. Ikhlaq Chohan

Abstract


The delayed HIV-1 infection mathematical model with two delays is proposed. One of which represents the latent period between the time of contacting and entering of virions into the target cells while the second one stands for virus production period between the new virions to be produced within and released from the infected cells. The basic reproduction number R0is found for the proposed model and it is proved that the uninfected steady state is globally asymptotically stable if R0< 1 and unstable if R0> 1. And if R0> 1, then an infected steady state occurs which is proved to be locally as well as globally asymptotically stable. The formulae for R0shows that it is the decreasing function of both delays.

Full Text: PDF

How to Cite this Article:

Nigar Ali, Gul Zaman, M. Ikhlaq Chohan, Dynamical behavior of HIV-1 epidemic model with time dependent delay, Journal of Mathematical and Computational Science, Vol 6, No 3 (2016), 377-389

Copyright © 2016 Nigar Ali, Gul Zaman, M. Ikhlaq Chohan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS